Variable responses of hawkmoths to nectar-depleted plants in two native Petunia axillaris (Solanaceae) populations

Brandenburg, Anna; Bshary, Redouan (2011). Variable responses of hawkmoths to nectar-depleted plants in two native Petunia axillaris (Solanaceae) populations. Arthropod-Plant Interactions, 5(2), pp. 141-148. Springer 10.1007/s11829-011-9122-y

[img]
Preview
Text
11829_2011_Article_9122.pdf - Published Version
Available under License Publisher holds Copyright.

Download (322kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Biology > Institute of Plant Sciences (IPS)

UniBE Contributor:

Brandenburg, Anna

Subjects:

500 Science > 580 Plants (Botany)

ISSN:

1872-8855

Publisher:

Springer

Language:

English

Submitter:

Markus Müller

Date Deposited:

17 Jul 2018 13:31

Last Modified:

24 Oct 2019 17:30

Publisher DOI:

10.1007/s11829-011-9122-y

BORIS DOI:

10.7892/boris.117999

URI:

https://boris.unibe.ch/id/eprint/117999

Actions (login required)

Edit item Edit item
Provide Feedback